Alert archive / California / Wind Advisories in 2013
Wind Advisory 75, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Nov 14, 2013, 3:05 AM PST. It took effect at Nov 14, 2013, 7:00 PM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2013, 3:05 AM PST (11:05 UTC)
- In effect from
- Nov 14, 2013, 7:00 PM PST
- Expired
- Nov 15, 2013, 3:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
593 WWUS76 KLOX 141105 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 305 AM PST THU NOV 14 2013 CAZ039-142045- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ /O.NEW.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 305 AM PST THU NOV 14 2013 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... ...CURRENT WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. * WINDS AND TIMING...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO TO 45 MPH WILL REDEVELOP THIS EVENING AND CONTINUE OVERNIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-142045- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ /O.NEW.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 305 AM PST THU NOV 14 2013 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... ...CURRENT WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY. * WINDS...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO TO 45 MPH WILL REDEVELOP THIS EVENING AND CONTINUE OVERNIGHT * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ041-046-141215- /O.EXP.KLOX.WI.Y.0074.000000T0000Z-131114T1100Z/ LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- SANTA MONICA MOUNTAINS RECREATIONAL AREA- INCLUDING THE CITIES OF...MALIBU...SANTA MONICA...BEVERLY HILLS... HOLLYWOOD...LONG BEACH...TOPANGA 305 AM PST THU NOV 14 2013 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE FALLEN TO BELOW ADVISORY LEVELS. LOCAL NORTH WINDS 15 TO 25 MPH WILL CONTINUE THROUGH THIS MORNING. $$ ASR
5 follow-up statements
895 WWUS76 KLOX 142038 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1238 PM PST THU NOV 14 2013 CAZ039-150445- /O.CON.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 1238 PM PST THU NOV 14 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... * WINDS AND TIMING...NORTH TO NORTHEAST 20 TO 30 MPH WITH GUSTS TO TO 45 MPH WILL REDEVELOP THIS EVENING AND CONTINUE OVERNIGHT. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-150445- /O.CON.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1238 PM PST THU NOV 14 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... * WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 35 MPH. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
384 WWUS76 KLOX 142044 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1241 PM PST THU NOV 14 2013 CORRECTED WIND SPEEDS FOR SANTA BARBARA COUNTY MOUNTAINS CAZ039-150500- /O.COR.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 1241 PM PST THU NOV 14 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... * WINDS...NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS TO TO 45 MPH. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-150500- /O.COR.KLOX.WI.Y.0075.131115T0300Z-131115T1200Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 1241 PM PST THU NOV 14 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM PST FRIDAY... * WINDS...NORTH TO NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
102 WWUS76 KLOX 150424 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 824 PM PST THU NOV 14 2013 CORRECTED WIND SPEEDS FOR SANTA BARBARA COUNTY MOUNTAINS CAZ039-151300- /O.EXT.KLOX.WI.Y.0075.000000T0000Z-131115T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 824 PM PST THU NOV 14 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WINDS...NORTH TO NORTHWEST INCREASING TO 20 TO 30 MPH WITH GUSTS TO TO 45 MPH OVERNIGHT BELOW PASSES AND CANYONS. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-151300- /O.EXT.KLOX.WI.Y.0075.000000T0000Z-131115T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 824 PM PST THU NOV 14 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WINDS...NORTH TO NORTHWEST INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH OVERNIGHT THROUGH PASSES AND CANYONS. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOMBERG/JACKSON
613 WWUS76 KLOX 150425 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 825 PM PST THU NOV 14 2013 CAZ039-151315- /O.EXT.KLOX.WI.Y.0075.000000T0000Z-131115T1700Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 825 PM PST THU NOV 14 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WINDS...NORTH TO NORTHWEST INCREASING TO 20 TO 30 MPH WITH GUSTS TO TO 45 MPH OVERNIGHT BELOW PASSES AND CANYONS. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 ALONG THE SOUTH COAST AND BELOW GAVIOTA PASS...AND ON HIGHWAY 154 BELOW SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ052-151315- /O.EXT.KLOX.WI.Y.0075.000000T0000Z-131115T1700Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 825 PM PST THU NOV 14 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PST FRIDAY... * WINDS...NORTH TO NORTHWEST INCREASING TO 20 TO 30 MPH WITH GUSTS UP TO 45 MPH OVERNIGHT THROUGH PASSES AND CANYONS. * IMPACTS...TRAVEL WILL BE AFFECTED BY THE GUSTY WINDS ON HIGHWAY 101 THROUGH GAVIOTA PASS...AND ON HIGHWAY 154 THROUGH SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOMBERG/JACKSON
122 WWUS76 KLOX 151100 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 AM PST FRI NOV 15 2013 ...WIND ADVISORIES CANCELLED FOR SOUTHERN SANTA BARBARA COUNTY... .BASED ON THE LATEST SURFACE OBSERVATIONS...NORTHWEST WINDS HAVE NOT INCREASED AS EXPECTED. THEREFORE...THE WIND ADVISORIES HAVE BEEN CANCELLED. ALTHOUGH ADVISORIES ARE NO LONGER IN EFFECT...LOCAL NORTHWEST TO NORTH WINDS MAY BE ENCOUNTERED ACROSS SOUTHERN SANTA BARBARA COUNTY THROUGH THE MORNING. CAZ039-052-151200- /O.CAN.KLOX.WI.Y.0075.000000T0000Z-131115T1700Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 300 AM PST FRI NOV 15 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. $$ RAT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 14, 2:46 AM PST, 19 minutes earlier.
Area forecast discussion, Nov 14, 2:46 AM PST, 19 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 246 AM PST THU NOV 14 2013 .SYNOPSIS... AN UPPER LOW WILL APPROACH ON THURSDAY FROM THE EAST. THE LOW WILL INCREASE THE MARINE LAYER AND BRING POSSIBLE PRECIPITATION OVER THE WEEKEND FOR THE LOS ANGELES MOUNTAINS AND WESTWARD. A COOLING TREND WILL OCCUR FROM THURSDAY TO SUNDAY. A HIGH SYSTEM WILL ARRIVE NEXT WEEK FOR ABOVE NORMAL TEMPERATURES AND A DECREASE IN CLOUD COVERAGE. && .SHORT TERM (TODAY-SAT)... WINDS HAVE COME DOWN NICELY AND WIND ADVISORIES WILL EXPIRE AT 300 AM. GRADIENTS ARE STILL NICELY OFFSHORE WITH A 4MB OFFSHORE PUSH FROM KDAG AND A 6 MB PUSH FROM KBFL. THE OFFSHORE FLOW FROM KBFL HAS PRODUCED SOME WEAK CANYON WINDS WHICH HAVE KEPT OVERNIGHT TEMPS IN MANY PASS AND CANYON AREAS IN THE MID 70S. THE KBFL TO KSMX GRAD IS ONLY 2 MB OFFSHORE AND THIS IS NOT ENOUGH TO KEEP THE MARINE LAYER AT BAY SO THERE WILL BE STRATUS ACROSS THE CENTRAL COAST BEACHES THIS MORNING. THERE WILL ALSO BE A FEW MID AND HIGH LEVEL CLOUDS WAFTING OVERHEAD AS THEY MOVE UP OVER AND DOWN THE RIDGE OVER NRN CA. MAX TEMPS WILL BE VERY TRICKY TEMPS WILL WILL START OUT QUITE WARM AND THEN WILL WARM QUICKLY DURING THE MORNING. LATE THIS MORNING AND AFTERNOON THE RIDGE WILL BREAK DOWN AND HGTS WILL LOWER STEADILY THROUGH THE AFTERNOON. MORE IMPORTANTLY THE OFFSHORE FLOW WILL QUICKLY REVERSE ITSELF AND A COOLING SEABREEZE WILL PUSH INTO THE COASTAL AREAS AND THEN INTO THE VLYS. WHEN THIS SEA BREEZE ARRIVES IS THE KEY TO THE MAX TEMP FCST. INLAND TEMPS WILL ONLY COOL A FEW DEGREES...VLY TEMPS SHOULD BE DOWN ABOUT 6 DEGREES BUT THE COASTS WILL SEE THE BEST COOLING AND WILL BE OFF 8 TO 12 DEGREES FROM YDY VALUES. GOOD NORTH FLOW SETS UP BEHIND A WEAK TROF PASSAGE LATE THIS AFTERNOON AND EVENING. IT SHOULD BE STRONG ENOUGH FOR A WIND ADVISORY LEVEL SUNDOWNER. THE SWITCH TO ONSHORE FLOW AND WEAK TROFING ALOFT SHOULD BE ENOUGH TO BRING STRATUS TO THE L.A. COAST AND PARTS OF THE SAN GABRIEL VLY. BETTING THAT THE COLD AIR ADVECTION AND WINDS WILL SHRED MOST OF THE CENTRAL COAST STRATUS BUT THINK THE SANTA MARIA AREA WILL STILL SEE SOME LOW CLOUDS...BUT DO NOT HAVE THE HIGHEST OF CONFIDENCE WITH THIS PART OF THE FCST. THE BIG NEWS FOR FRIDAY WILL BE THE MAX TEMPS WITH HGTS COLLAPSING TO 564 DM AND ONSHORE FLOW TO THE EAST (STILL WEAKLY OFFSHORE FROM THE NORTH) MAX TEMPS WILL DUMP DOWN TO BELOW NORMAL VALUES. MOST AREAS AWAY FROM THE BEACHES WILL SEE 10 TO 20 DEGREES OF COOLING. CONTINUED ONSHORE FLOW AND TROFING ALONG WITH A WEAK EDDY SPUN UP BY THE GALES ACROSS THE OUTER WATERS WILL PRODUCE A FAIRLY EXTENSIVE MARINE STRATUS DECK COVERING ALL THE COASTS AND VLYS SAVE THE SBA SOUTH COAST AND THE WESTERN PORTION OF VTA COUNTY WHICH WILL CONTINUE TO HAVE NORTH FLOW. THERE MAY EVEN BE ENOUGH LIFT TO BRING SOME DRIZZLE TO THE ERN PORTION (ESP THE 210 CORRIDOR FOOTHILLS) OF L.A. COUNTY. IT WILL BE A PARTLY TO MOSTLY CLOUDY DAY EVERYWHERE EXCEPT THE VTA AND SBA SOUTH COAST WHICH WILL REMAIN ONLY PARTLY CLOUDY DUE TO THE DOWNSLOPING ASSOC WITH THE NW FLOW. BOTH THE GFS AND EC CONTINUE TO SHOW SOME SHOWER ACTIVITY ACROSS THE SAN GABRIEL VLY IN THE AFTERNOON. THE NAM IS MUCH DRIER. STILL WORTH A 20 PERCENT CHANCE THOUGH. THE BEST CHANCE WILL BE ACROSS THE FOOTHILLS WHERE OROGRAPHICS WILL HELP OUT. (ACTUALLY THE BEST CHANCE OF RAIN WILL BE ORANGE COUNTY...BUT THATS NOT IN MY AREA) MAX TEMPS WILL CONTINUE BLO NORMAL AND MOST CST AND VLY TEMPS WILL BE IN THE MID TO UPPER 60S. COLD DRIER AIR SHOULD CLEAR OUT MOST AREAS OVERNIGHT EXCEPT FOR L.A. COUNTY WHERE CLOUDS WILL PERSIST ALONG WITH THE 20 PERCENT CHANCE OF A LIGHT SHOWER AGAIN MOST LIKELY ACROSS THE FOOTHILLS OF THE SAN GABRIEL VLY. .LONG TERM (SUN-WED)... THE TROFING ENDS SUNDAY AND SKIES SHOULD CLEAR OUT, THE ADDED SUNSHINE WILL ALLOW FOR A FEW DEGREES OF WARMING BUT MAX TEMPS WILL STILL BE BELOW NORMAL. WESTERLY FLOW AND RISING HGTS WILL MAKE FOR A NICE DAY (CLOUDY COLD WEEKEND AND A SUNNY WARM UP FOR MONDAY NOT QUITE THE OPTIMAL TIMING FOR SURE) WITH MAX TEMPS ONLY A DEGREE OR SO BLO NORMAL. MDLS REVERSED COURSE FOR TUE-WED FCST AND NOW A STRONG WESTERLY ZONAL FLOW PATTERN INSTEAD OF THE RIDGE. DID NOT GO WHOLE HOG INTO THIS SOLN BUT DID LOP OFF SEVERAL DEGREES FROM THE MAX TEMPS...BUT IF MDLS CONTINUE TO GO IN THIS DIRECTION THE FCST WILL NEED FURTHER COOLING AND A LOT MORE STRATUS. && && && .AVIATION... 14/1130Z... MODERATE TO HIGH CONFIDENCE IN 12Z TAF PACKAGE. OTHER THAN A 50% CHANCE OF IFR/LIFR CONDS DEVELOPING AT KSMX THIS MORNING...VFR CONDS ARE ANTICIPATED THROUGH THIS EVENING. OVERNIGHT TONIGHT...EXPECT STRATUS TO RETURN TO KSMX AS WELL AS KLAX/KLGB. HOWEVER...TIMING OF THIS STRATUS RETURN AS WELL AS FLIGHT CATEGORY IS LOW CONFIDENCE. KLAX...MODERATE CONFIDENCE IN 12Z TAF. HIGH CONFIDENCE IN VFR CONDS THROUGH THIS EVENING. FOR TONIGHT...HIGH CONFIDENCE IN RETURN OF CIG AND VSBY RESTRICTIONS...BUT WITH LOW CONFIDENCE IN TIMING. KBUR...HIGH CONFIDENCE IN 12Z TAF. && .FIRE WEATHER... ELEVATED FIRE DANGER WILL CONTINUE ACROSS SOUTHERN CALIFORNIA THROUGH THURSDAY. VERY WARM AND DRY CONDITIONS WERE STILL BEING OBSERVED THIS EVENING. AS OF 5 PM...MANY STATIONS STILL REPORTED TEMPERATURES IN THE 80S WITH SINGLE DIGIT HUMIDITIES. STRONG NORTHERLY GRADIENTS WERE BEING OBSERVED...WITH LAX-BAKERSFIELD AT -7.3 MB AND SANTA BARBARA-BAKERSFIELD AT -6.6 MB. THESE NORTHERLY GRADIENTS WERE GENERATING NORTH WINDS GUSTING TO BETWEEN 35 AND 45 MPH ACROSS THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE INTERSTATE 5 CORRIDOR IN THE LOS ANGELES COUNTY MOUNTAINS AND SANTA MONICA MOUNTAINS. ISOALTED GUSTS AS HIGH AS 50 MPH CAN BE EXPECTED NEAR MONTECITO HILLS TONIGHT. THESE WIND PRONE LOCATIONS WILL GENERALLY HAVE HUMIDITIES BETWEEN 10 AND 15 PERCENT...WITH ISOALTED SINGLE DIGIT READINGS. DUE TO THE GUSTY WINDS AND LOW HUMIDITIES...THESE AREAS WILL EVEN HAVE A HIGHER FIRE RISK TONIGHT WITH 3 TO 5 HOURS OF CRITICAL FIRE WEATHER CONDITIONS. ADDING TO THE FIRE WEATHER THREAT TONIGHT ARE THE EXTREMELY DRY FUEL CONDITIONS THAT ARE PRESENT ACROSS THE SOUTHLAND. OFFSHORE BREEZES WILL CONTINUE INTO THURSDAY WITH WIDESPREAD HUMIDITIES IN THE TEENS AND ISOLATED READINGS IN THE SINGLE DIGITS. && && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...RORKE AVIATION...RAT SYNOPSIS...SETO WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 13, 7:03 PM PST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 703 PM PST WED NOV 13 2013 CAZ034>041-044>046-051>054-059-087-088-547-548-141400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 703 PM PST WED NOV 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT ELEVATED FIRE DANGER WILL CONTINUE TONIGHT DUE TO THE COMBINATION OF OFFSHORE WINDS...VERY LOW HUMIDITIES...AND WARM TEMPERATURES. GUSTY NORTH WINDS BETWEEN 35 AND 50 MPH WILL AFFECT THE PASSES AND CANYONS OF SOUTHERN SANTA BARBARA COUNTY AS WELL AS THE THE LOS ANGELES COUNTY MOUNTAINS (INCLUDING THE SANTA MONICA MOUNTAINS) AND LOS ANGELES COAST FROM MALIBU TO HOLLYWOOD HILLS. THESE AREAS WILL HAVE BRIEF DURATIONS OF CRITICAL FIRE WEATHER CONDITIONS TONIGHT DUE TO THE STRONGER WINDS. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY A WARM AND VERY DRY AIR MASS WILL CONTINUE ACROSS SOUTHERN CALIFORNIA ON THURSDAY...MAINTAINING ELEVATED FIRE DANGER. GALE FORCE WINDS WILL BE POSSIBLE ACROSS THE OUTER COASTAL WATERS THURSDAY AFTERNOON THROUGH FRIDAY EVENING...WITH GUSTS POTENTIALLY UP TO 40 KNOTS AT TIMES. * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GOMBERG
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 13, 5:19 PM PST | Wind Advisory | LOX | 10 hr | |
| Nov 14, 2:29 AM PST | Gale Warning | LOX | 42 hr | |
| Nov 14, 1:37 PM PST | Beach Hazards Statement | LOX | 45 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.